# SDR AALA202309082965

- Difficulty date: September 7, 2023
- Submitted: September 8, 2023
- Operation: Air carrier
- Aircraft: N834AW
- Make and model: Airbus A319-132
- Aircraft serial: 2302
- Aircraft time: 55,963 hours, 26,929 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D31516717
- Part serial: L21559
- Condition: Defective
- Location: Zone 800 - Doors
- Part time: 41,366 hours, 16,517 cycles
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: AT THE GATE  THE FLIGHT ATTENDANT OPENED THE L1 DOOR AND THE SLIDE PARTIALLY CAME OUT OF THE HOUSING WITH THE GIRT BAR ATTACHED TO THE FLOOR FITTINGS AND THE SLIDE DID NOT INFLATE. MAINTENANCE REPLACED THE SLIDE PER TASK CARD 26L00025010.
